Ben Barber
Ben Barber
Подтвержден адрес электронной почты в домене manchester.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Edge-decompositions of graphs with high minimum degree
B Barber, D Kühn, A Lo, D Osthus
Advances in Mathematics 288, 337-385, 2016
572016
Clique decompositions of multipartite graphs and completion of Latin squares
B Barber, D Kühn, A Lo, D Osthus, A Taylor
Journal of Combinatorial Theory, Series A 151, 146-201, 2017
312017
Fractional clique decompositions of dense graphs and hypergraphs
B Barber, D Kühn, A Lo, R Montgomery, D Osthus
Journal of Combinatorial Theory, Series B 127, 148-186, 2017
242017
Partition regularity in the rationals
B Barber, N Hindman, I Leader
Journal of Combinatorial Theory, Series A 120 (7), 1590-1599, 2013
152013
Partition regularity without the columns property
B Barber, N Hindman, I Leader, D Strauss
Proceedings of the American Mathematical Society 143 (8), 3387-3399, 2015
122015
Minimalist designs
B Barber, S Glock, D Kühn, A Lo, R Montgomery, D Osthus
Random Structures & Algorithms 57 (1), 47-63, 2020
62020
Isoperimetry in integer lattices
B Barber, J Erde
arXiv preprint arXiv:1707.04411, 2017
62017
Random walks on quasirandom graphs
B Barber, E Long
Electron. J. Combin. 20 (4), Paper 25, 18 pp, 2013
52013
Distinguishing subgroups of the rationals by their Ramsey properties
B Barber, N Hindman, I Leader, D Strauss
Journal of Combinatorial Theory, Series A 129, 93-104, 2015
32015
Maximum hitting for n sufficiently large
B Barber
Graphs and Combinatorics 30 (2), 267-274, 2014
32014
Partition regularity of a system of De and Hindman
B Barber
INTEGERS 14, 7, 2014
12014
Partition regularity with congruence conditions
B Barber, I Leader
arXiv preprint arXiv:1304.5173, 2013
12013
A note on balanced independent sets in the cube
B Barber
arXiv preprint arXiv:1210.4029, 2012
12012
Small sums of five roots of unity
B Barber
arXiv preprint arXiv:2104.15057, 2021
2021
The Namer–Claimer game
B Barber
Discrete Mathematics 344 (3), 112256, 2021
2021
Isoperimetric stability in lattices
B Barber, J Erde, P Keevash, A Roberts
arXiv preprint arXiv:2007.14457, 2020
2020
Partition regularity and other combinatorial problems
B Barber
University of Cambridge, 2014
2014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–17